Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2014, Volume 459, Number 6, Pages 663–666 (Mi dan24300)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Embedding of a weighted Sobolev space and properties of the domain

O. V. Besov

Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00443
This work was supported by the Russian Science Foundation project no. 14-01-00443.


DOI: https://doi.org/10.7868/S0869565214360031


English version:
Doklady Mathematics, 2014, 90:3, 754–757

Bibliographic databases:

Received: 02.07.2014

Linking options:
  • http://mi.mathnet.ru/eng/dan24300

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, “Embedding of a weighted Sobolev space and properties of the domain”, Proc. Steklov Inst. Math., 289 (2015), 96–103  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:64

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021